# SDR MWEA95475

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 285-323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY EXTERNAL SKIN REPAIR LOCATED AT STA 285 THROUGH 323, LONGERONS 20 THROUGH 23 RT.  INSTALLED A NEW SKIN PANEL IAW THE SRM 51-30.
